MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +6
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2025, a sales representative reported via (b)(4) that an ar-9530s-06 arthrex® univers revers¿, trial humeral insert, was damaged during a case.No additional information was provided, and additional information has been requested.Additional information was provided by a sales representative via phone, where it was reported that this event occurred during a reverse total shoulder on (b)(6) 2025 when one of the plastic pieces from the trial inserts two holes that snap out, it broke off.The fragments were retrieved.The case was completed without further issues.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-9530s-06 batch 511180 was received for evaluation.Visual inspection noted that the circle's inside and outside geometry was damaged.The material around the circle shows nicks.The reported condition is most likely caused naturally and inevitably by normal wear or aging.Device manufacturing date.2/3/2023.

Brand Name
UNIVERS REVERS TRIAL 36 +6
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21375925
Report Number1220246-2025-00439
Device Sequence Number20940423
Product Code LXH
UDI-Device Identifier00888867062160
UDI-Public(01)00888867062160(11)240402(10)15228545
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +6
Device Catalogue NumberAR-9530S-06
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown